# SDR F3LA200600104

- Difficulty date: August 30, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 8,350 hours, 4,010 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Line
- Part number: 83504010
- Condition: Cracked
- Location: Apu
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING START IN DCA, APU EXPERIENCED AN AUTO SHUTDOWN WITH SUBSEQUENT FIRE BOTTLE DISCHARGE. INSPECTED TAILCONE, APU AND ACCY COMPARTMENT IAW AMM 05-23-10-200-003.  FOUND A CRACKED APU TURBINE BEARING RETURN LINE AND EVIDENCE OF FIRE IN THE APU ASSY. (APU IS A (RIVETED) TURBINE WHEEL).  NO DAMAGE NOTED TO AIRCRAFT STRUCTURE.  PLACARDED APU IAW MEL 49-10-01A.  PLACARDED APU FIRE DET. EXT. SYSTEM IAW MEL 26-22-00A. PERFORMED RII INSPECTION AND AIRCRAFT WAS RETURNED TO SERVICE. AIRCRAFT IS SCHEDULED FOR APU REPLACEMENT ON 8/31/06.
